Alert archive / Arkansas / Flash Flood Warnings in 2013
Flash Flood Warning 13, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jan 13, 2013, 7:01 AM CST for 5 counties in Arkansas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 13, 2013, 7:01 AM CST (13:01 UTC)
- Expired
- Jan 13, 2013, 10:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Desha County, AR, Drew County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 147 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 13, 7:14 AM CST | FLASH FLOOD | 4 N Monticello, AR | NUMEROUS COUNTY ROADS ARE INUNDATED ACROSS DREW COUNTY. THERE IS A REPORT OF A ROAD COLLAPSE ALONG GARNETT ROAD 1 MILE FROM HIGHWAY 83 NORTH. |
| Jan 13, 9:50 AM CST | FLASH FLOOD | De Witt, AR | WATER IS RUNNING OVER HWY 1 ON THE EAST SIDE OF DUMAS. |
| Jan 13, 9:50 AM CST | FLASH FLOOD | Monticello, AR | HWY 35...138...38 NORTH AND NUMEROUS OTHER ROADS ARE FLOODED ALL ACROSS DREW COUNTY. LOCAL POLICE ARE WORKING TO BLOCK OFF FLOODED ROADWAYS AND SEVERAL ROADWAYS INTO MONTICELLO ARE UNPASSABLE. THERE WAS ALSO ONE HOUSE FLOODED WITH THE RESIDENTS RELOCATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 421 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
604
WGUS54 KLZK 131301
FFWLZK
ARC001-041-043-069-079-131600-
/O.NEW.KLZK.FF.W.0013.130113T1301Z-130113T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 AM CST SUN JAN 13 2013
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
DESHA COUNTY IN SOUTHEAST ARKANSAS...
DREW COUNTY IN SOUTHEAST ARKANSAS...
LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 1000 AM CST
* AT 659 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH VERY HEAVY RAINFALL NEAR WINCHESTER...OR 8 MILES
SOUTH OF DUMAS. DOPPLER RADAR INDICATES 2 TO 3 INCHES OF RAIN
HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST SEVERAL
HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLOODING IS ALREADY ONGOING
IN PARTS OF THE WARNED AREA AND MORE FLOODING IS LIKELY LATER TODAY.
WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHITE RIVER NWR... STAR CITY... ROHWER...
MONTICELLO... DUMAS... YANCOPIN...
WOODVILLE... WINCHESTER... WILMAR...
WHITEFIELD... WATSON... WARRENTON...
TRUSTEN HOLDER WMA... TILLAR... STIMSON...
ST. CHARLES... SNOW LAKE... SCIPIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3408 9086 3401 9098 3395 9097 3397 9108
3393 9101 3385 9106 3378 9098 3378 9113
3372 9114 3367 9103 3370 9120 3359 9113
3351 9125 3356 9144 3338 9146 3340 9197
3404 9195 3455 9137 3433 9104 3413 9110
$$
2271 follow-up statement
173
WGUS74 KLZK 131508
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 AM CST SUN JAN 13 2013
ARC001-041-043-069-079-131600-
/O.CON.KLZK.FF.W.0013.000000T0000Z-130113T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARKANSAS AR-DESHA AR-DREW AR-JEFFERSON AR-LINCOLN AR-
908 AM CST SUN JAN 13 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINCOLN...SOUTHEASTERN
JEFFERSON...DREW...DESHA AND ARKANSAS COUNTIES UNTIL 1000 AM CST...
* AT 907 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAINFALL 7 MILES SOUTH OF DUMAS. DOPPLER RADAR
ESTIMATES 2 TO AS MUCH AS 4 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS
HAVE ALREADY FALLEN OVE PARTS OF THE WARNED AREA IN THE PAST 4 TO 6 HOURS
WITH ADDITIONAL HEAV RAIN EXPECTED. FLASH FLOODING HAS ALREADY OCCURED IN
SEVERAL LOCATIONS IN DREW COUNTY AND IS LIKELY TO OCCUR ELSEWHERE IN THE
WARNED AREA. WHIL PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE
WARNIN PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHITE RIVER NWR... STAR CITY... ROHWER...
MONTICELLO... DUMAS... YANCOPIN...
WOODVILLE... WINCHESTER... WILMAR...
WHITEFIELD... WATSON... WARRENTON...
TRUSTEN HOLDER WMA... TILLAR... STIMSON...
ST. CHARLES... SNOW LAKE... SCIPIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3408 9086 3401 9098 3395 9097 3397 9108
3393 9101 3385 9106 3378 9098 3378 9113
3372 9114 3367 9103 3370 9120 3359 9113
3351 9125 3356 9144 3338 9146 3340 9197
3404 9195 3455 9137 3433 9104 3413 9110
$$
227What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jan 13, 5:39 AM CST, 1 hour 22 minutes earlier.
Area forecast discussion, Jan 13, 5:39 AM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 539 AM CST SUN JAN 13 2013 .AVIATION... COLD FRONT HAS MADE ITS WAY THROUGH THE STATE THIS MORNING WITH NORTH TO NORTHWEST SURFACE WINDS PREVAILING AT ALL TERMINALS BUT SOUTHWEST FLOW ALOFT WILL CONTINUE. MOISTURE REMAINS PREVALENT THIS MORNING AND OCCASIONAL SHOWERS ARE EXPECTED AT ALL TERMINALS OVER THE CENTRAL AND SOUTH. A BRIEF PERIOD OF FZDZ WILL BE POSSIBLE AT KHRO AND KBPK THIS MORNING. THE PRECIPITATION WILL BECOME MORE SCATTERED IN NATURE AS THE DAY PROGRESSES BUT LOW CLOUDS WILL BE SLOW TO CLEAR OUT EXCEPT OVER THE NORTH. WIDESPREAD MVFR TO OCCASIONAL IFR CONDITIONS ARE EXPECTED THIS MORNING BEFORE VFR CONDITIONS RETURN. SOME FOG AND LOW CLOUDS WILL BE POSSIBLE AROUND SUNRISE MONDAY. && .PREV DISCUSSION... /ISSUED 328 AM CST SUN JAN 13 2013/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT THE COLD FRONT HAS NOT MOVED COMPLETELY THROUGH THE FORECAST AREA...AND AS SUCH ALL FLASH FLOOD AND TORNADO WATCHES HAVE BEEN DROPPED. SHOWERS AND SOME ISOLATED THUNDERSTORMS WERE STILL ONGOING IN THE SOUTHEAST THIS MORNING. HEAVY RAIN AND ASSOC SHOWERS/TSTMS WILL PUSH EAST OF THE AREA BY DAYBREAK OR SHORTLY THEREAFTER. HOWEVER SOME LIGHT RAIN CHANCES WILL CONTINUE THROUGH THE DAY AS MORE SHORTWAVE ENERGY MOVES THROUGH NRN OKLAHOMA LATER TODAY. THOUGH CONVECTIVE IN NATURE...IT IS DOUBTFUL THERE WILL BE ANYTHING MORE THAN A COUPLE OF LIGHTNING STRIKES OR RUMBLES OF THUNDER FROM THESE POST FRONTAL SHOWERS...SO LEFT OUT MENTION OF TSTMS. ADDITIONALLY...TEMPERATURES IN THE NORTHWEST WILL BE LOW ENOUGH TO SUPPORT SOME FREEZING RAIN OR POSSIBLY SLEET. THIS IS COVERED IN THE FORECAST BUT DO NOT EXPECT THERE WILL BE MUCH ACCUMULATION. CLOUD COVER AND CONTINUED COLD AIR ADVECTION BEHIND THE FRONT WILL MEAN VERY LITTLE MOVEMENT IN TEMPERATURES TODAY. TEMPERATURES IN THE SOUTHEAST MAY CONTINUE TO FALL THROUGH MID MORNING BEFORE LEVELING OFF FOR THE DAY...WHEREAS TEMPS ELSEWHERE MAY SEE A RISE OF A FEW DEGREES TO THEIR CALENDAR DAY HIGHS. THE COLD FRONT WILL STALL OUT TO THE SOUTHEAST OF THE FORECAST AREA AS UPPER FLOW BECOMES PARALLEL TO THE BOUNDARY. WITH A DECENT CAA REGIME IN PLACE...A BAROCLINIC ZONE WILL STAY SEATED ACROSS THE REGION. SEVERAL IMPULSES WILL MOVE THROUGH THE AREA THROUGH TUESDAY NIGHT. SOME OF THESE MAY DRAW THE BAROCLINIC ZONE BACK TO THE NW AND SPARK OFF SOME LIGHT PRECIPITATION IN THE PROCESS. CURRENT HI-RES MODELS HAVE TIMING OF SUCH WAVES COMING THROUGH ON MONDAY MORNING AND TUESDAY MORNING. THE FORECAST WILL REFLECT SOME 15-20 PERCENT CHANCE OF PRECIPITATION FOR ROUGHLY THE SOUTHEAST HALF OF THE FORECAST AREA DURING THESE TIME PERIODS. WITH TEMPERATURES BELOW FREEZING...THERE WILL BE A POSSIBILITY OF WINTRY PRECIP. SOME MODEL SOUNDINGS SHOW SOME DRYING IN THE MID/UPPER LEVELS OF THE ATMOSPHERE DURING THESE PERIODS...WHICH WOULD SUGGEST THE POSSIBILITY FOR MAYBE SOME DRIZZLE OR FREEZING DRIZZLE. OTHERS SHOW SOME HIGHER RH ALOFT. SINCE MOST MODELS SHOW MORE SUBSTANTIAL QPF JUST SOUTHEAST OF THE AREA...DECIDED TO GO WITH THE LATTER APPROACH AND INCLUDE RAIN...FREEZING RAIN...AND SLEET AS POSSIBLE PRECIP TYPES FOR MONDAY AND TUESDAY MORNINGS. WILL NEED TO WATCH SITUATION CLOSELY AS A SUBSTANTIAL CHANGE IN MODEL QPF COULD WARRANT CONCERN. HOWEVER...CURRENT FORECAST WILL REFLECT LOW QPF AND SUBSEQUENTLY MINIMAL...IF ANY...IMPACTS. AS FOR TEMPERATURES...HIGHS WILL BE IN THE 30S TO LOW 40S FOR THE NEXT FEW DAYS. OVERNIGHT LOWS WILL BE IN THE 20S THOUGH...SEVERAL DEGREES BELOW NORMAL. LONG TERM...WEDNESDAY THROUGH SATURDAY BENIGN WEATHER IS EXPECTED THROUGH THE PERIOD WITH ALL MEDIUM RANGE MODELS ADVERTISING DRY CONDITIONS WITH TEMPERATURES NEAR OR A TOUCH ABOVE NORMAL. WITH NO SIGNIFICANT DIFFERENCES NOTED BETWEEN THE MODELS...WILL SIMPLY BLEND FORECAST SOLUTIONS THIS MORNING. PERIOD INITIATES WITH UPPER PATTERN DOMINATED BY STRONG RIDGE ALONG THE WEST COAST WITH A BROADER...FLATTER RIDGE OVER THE SOUTHEAST CONUS. IN BETWEEN THESE FEATURES IS A POSITIVELY TILTED UPPER TROUGH WITH WEAK LOW PRESSURE IN ITS BASE. UPPER LOW WILL TRACK TO THE EAST BUT WITH VIRTUALLY NO MOISTURE TO WORK WITH...ITS PASSAGE WILL GO LARGE NOTICED. OTHERWISE...A WEAK SURFACE FRONT WILL MOVE THROUGH THE REGION ON THURSDAY BUT ONLY A WIND SHIFT TO MARK ITS PRESENCE. HIGH PRESSURE RETURNS IN ITS WAKE AND WILL DOMINATE THROUGH THE REMAINDER OF THE PERIOD. MAV/MEX NUMBERS LOOK GOOD AND ARE GENERALLY ACCEPTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 36 21 38 22 / 50 10 10 10 CAMDEN AR 44 26 42 28 / 50 20 20 10 HARRISON AR 31 16 35 18 / 20 10 10 0 HOT SPRINGS AR 41 24 43 25 / 40 10 20 10 LITTLE ROCK AR 40 25 41 26 / 50 10 20 10 MONTICELLO AR 58 28 38 31 / 70 20 20 20 MOUNT IDA AR 39 20 42 22 / 30 10 10 10 MOUNTAIN HOME AR 34 18 36 19 / 30 10 10 10 NEWPORT AR 37 23 38 23 / 60 10 20 10 PINE BLUFF AR 45 27 40 29 / 60 20 20 10 RUSSELLVILLE AR 40 20 41 20 / 30 10 10 10 SEARCY AR 37 21 38 22 / 50 10 20 10 STUTTGART AR 41 25 39 26 / 60 20 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...56
Hazardous weather outlook, Jan 13, 5:00 AM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST SUN JAN 13 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST SUN JAN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE SLOW MOVING COLD FRONT THAT PASSED THROUGH THE STATE DURING THE DAY SATURDAY IS LOCATED JUST TO THE EAST THIS MORNING OR ARKANSAS THIS MORNING. THE FRONT WILL CONTINUE TO MOVE EASTWARD BUT IT WILL BE A SLOW PROCESS. AS A RESULT...UNSETTLED CONDITIONS WILL CONTINUE FOR A GOOD PART OF TODAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE OVER THE SOUTHEAST HALF OF THE STATE THIS MORNING BEFORE THE PRECIPITATION ENDS FROM THE NORTHWEST LATER TODAY. HOWEVER...SOME SLIGHT RAIN CHANCES WILL CONTINUE INTO LATE SUNDAY EVENING FOR THE FAR SOUTHEAST. NO SEVERE WEATHER IS EXPECTED. MUCH COLDER AIR CONTINUES TO POUR INTO THE STATE AND SUBFREEZING TEMPERATURES HAVE MOVED INTO PARTS OF THE NORTH AND ACROSS THE OZARKS. A PERIOD OF LIGHT FREEZING RAIN...SLEET...OR EVEN FLURRIES IS POSSIBLE THIS MORNING. AMOUNTS WILL BE NEGLIGIBLE. ANOTHER PERIOD OF POTENTIAL WINTRY PRECIPITATION WILL EXIST IN FAR SOUTHEAST ARKANSAS LATE THIS EVENING TONIGHT AS SHOWERS CONTINUE AND TEMPERATURES FALL OFF. && .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TEMPERATURES WILL CONTINUE TO RUN WELL BELOW NORMAL THROUGH MID WEEK AS CANADIAN HIGH PRESSURE REMAINS ANCHORED OVER THE CENTRAL PLAINS. WEAK UPPER LEVEL IMPULSES WILL TRACK JUST TO THE SOUTH OF THE STATE MONDAY AND TUESDAY TO BRING SLIGHT CHANCES OF PRECIPITATION TO THE SOUTHEAST HALF OF THE STATE. TEMPERATURES ARE SUCH THAT THE PRECIPITATION COULD FALL AS A MIX OF FREEZING RAIN OR DRIZZLE AND A MAYBE A LITTLE BIT OF SLEET DURING THE OVERNIGHT AND EARLY MORNING HOURS. THE MIXED PRECIPITATION WILL CHANGE OVER TO JUST RAIN AS TEMPERATURES WARM DURING THE DAY. IF PRECIPITATION DOES FALL...ANY ACCUMULATIONS WOULD BE MINOR AND LIKELY NOT HAVE ANY SIGNIFICANT IMPACT. NO OTHER PRECIPITATION IS EXPECTED THROUGH THE PERIOD WITH A SLOW WARMING TREND COMMENCING. HOWEVER...TEMPERATURES WILL ONLY MAKE IT TO NEAR NORMAL OR POSSIBLY A DEGREE OR TWO ABOVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, Jan 13, 1:11 AM CST, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
111 AM CST SUN JAN 13 2013
ARZ047-057-130755-
ARKANSAS AR-MONROE AR-
111 AM CST SUN JAN 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND CENTRAL
ARKANSAS COUNTIES UNTIL 200 AM CST...
AT 109 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF DE WITT...OR 16 MILES
SOUTHEAST OF STUTTGART...MOVING NORTHEAST AT 60 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ST. CHARLES... PALMER... DE WITT...
ALMYRA... RAGTOWN... PINE CITY...
LAWRENCEVILLE... CROCKETTS BLUFF... BLACKTON...
VOSS LAKE... VAN... STINKING BAY...
SOUTHERN LAKE... SIMPSON LAKE... SHOOK RESERVOIR...
SANDY BAYOU... OLENA... MT ADAMS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3446 9100 3423 9135 3436 9149 3471 9105
3448 9105 3448 9101
TIME...MOT...LOC 0711Z 228DEG 54KT 3435 9133
56Special weather statement, Jan 13, 1:45 AM CST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
145 AM CST SUN JAN 13 2013
ARZ064-068-069-130815-
BRADLEY AR-DREW AR-LINCOLN AR-
145 AM CST SUN JAN 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...DREW AND
NORTHEASTERN BRADLEY COUNTIES UNTIL 215 AM CST...
AT 142 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
WARREN TO NEAR LONGVIEW TO 3 MILES SOUTHWEST OF CROSSETT...AND MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WARREN... MONTICELLO... WILMAR...
WARRENTON... SCIPIO... PLANTERSVILLE...
LONGVIEW... LAKE MONTICELLO... LADELLE...
GREEN HILL... BRANDON... VALLEY...
TYRO... SUMPTER... ROSE HILL...
PLEASANT GROVE... MONTONGO... LACEY...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3336 9204 3359 9216 3389 9169 3366 9158
3339 9158 3339 9197 3335 9196 3334 9198
3331 9197 3328 9201 3328 9203
TIME...MOT...LOC 0745Z 231DEG 48KT 3356 9202 3342 9195
3311 9196
58Special weather statement, Jan 13, 2:15 AM CST, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
215 AM CST SUN JAN 13 2013
ARZ065-069-130845-
DESHA AR-DREW AR-
215 AM CST SUN JAN 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DREW AND SOUTHERN
DESHA COUNTIES UNTIL 245 AM CST...
AT 212 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF DERMOTT...MOVING NORTHEAST
AT 65 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ROHWER... MCGEHEE... MASONVILLE...
LUCCA LANDING... KELSO... JERSEY POINT...
ARKANSAS CITY... MCARTHUR... JEROME...
COLLINS... WHITE RIVER LNDG... WARGO LANDING...
TUPELO BRAKE... TRIPPE JUNCTION... TOWNSEND LAKE...
SWAN DEER LAKE... POTHOLE LAKE... PELICAN LAKE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3403 9088 3402 9098 3397 9096 3387 9106
3378 9098 3378 9114 3372 9114 3371 9113
3371 9111 3369 9103 3365 9108 3370 9120
3362 9113 3351 9129 3356 9144 3339 9145
3339 9158 3347 9168 3406 9094 3408 9087
TIME...MOT...LOC 0815Z 228DEG 55KT 3347 9152
/56Local storm report, Jan 13, 5:13 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
513 AM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM FLASH FLOOD MENA 34.58N 94.24W
01/12/2013 POLK AR LAW ENFORCEMENT
WATER IS BEGINING TO COVER ROADS IN PARTS OF MENA AND IN
LOW LYING AREAS.
0530 PM FLASH FLOOD Y CITY 34.73N 94.08W
01/12/2013 SCOTT AR CO-OP OBSERVER
MINOR STREET FLOODING BETWEEN Y CITY AND BOLES.
0530 PM FLASH FLOOD 1 W INK 34.58N 94.13W
01/12/2013 POLK AR LAW ENFORCEMENT
BRIDGES WASHED OUT ALONG OAK COUNTY RD.
0544 PM FLASH FLOOD DOVER 35.40N 93.11W
01/12/2013 POPE AR LAW ENFORCEMENT
WATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A
VEHICLE.
0548 PM FLASH FLOOD ATKINS 35.24N 92.95W
01/12/2013 POPE AR LAW ENFORCEMENT
WATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A
VEHICLE.
0600 PM FLASH FLOOD RUSSELLVILLE 35.27N 93.14W
01/12/2013 POPE AR LAW ENFORCEMENT
WATER IS FLOWING OVER MULTIPLE BRIDGES ON BACK ROADS.
PORTIONS OF ARKANSAS AVENUE HAS BEEN CLOSED. WATER IS UP
TO AND ENTERING HOUSES.
0600 PM FLASH FLOOD MOUNTAIN VIEW 35.87N 92.11W
01/12/2013 STONE AR PUBLIC
STREEET FLOODING IN MOUNTAIN VIEW
0600 PM FLASH FLOOD DANVILLE 35.05N 93.39W
01/12/2013 YELL AR EMERGENCY MNGR
ARKANSAS 27 HAD MANY SPOTS UNDER WATER. IN THE EASTERN
PART OF DANVILLE...ONE HOME WITH FIVE PEOPLE IN IT WAS
EVACUATED...AND ONE HIGH WATER RESCUE WAS NECESSARY FOR A
PERSON IN A CAR.
0609 PM FLASH FLOOD RUSSELLVILLE 35.27N 93.14W
01/12/2013 POPE AR TRAINED SPOTTER
NORTH WACO AVENUE HAS 8 INCHES OF STANDING WATER ON
ROADWAY. THIS WATER HAS SPREAD AND IS NOW FLOODING
APARTMENTS.
0630 PM FLASH FLOOD 2 W MOUNT IDA 34.55N 93.67W
01/12/2013 MONTGOMERY AR LAW ENFORCEMENT
SOME CREEKS OVERFLOWING THEIR BANKS IN RURAL AREAS.
0820 PM FLASH FLOOD CLINTON 35.58N 92.45W
01/12/2013 VAN BUREN AR LAW ENFORCEMENT
THE STATE POLICE REPORTED FLASH FLOODING ON THE STREETS
IN CLINTON.
0915 PM HAIL HOT SPRINGS 34.49N 93.05W
01/12/2013 E0.88 INCH GARLAND AR TRAINED SPOTTER
0918 PM FLASH FLOOD HOT SPRINGS 34.49N 93.05W
01/12/2013 GARLAND AR LAW ENFORCEMENT
A STATE TROOPER REPORTED ABOUT A FOOT OF WATER FLOWING
OVER CENTRAL AVE. NEAR THE MALL.
0933 PM FLASH FLOOD SHIRLEY 35.64N 92.31W
01/12/2013 VAN BUREN AR EMERGENCY MNGR
NUMEROUS ROADS HAVE WATER OVER THEM OR ARE IMPASSABLE
ALTOGETHER. NEAR SHIRLEY...HIGHWAY 16 EAST AT 10277...
OAKLAND RD...AND PEE DEE. NEAR CHOCTAW...U.S. 65 AT BOAR
RD. AND ARKANSAS 95 AT MORNINGSIDE. AT SCOTLAND...
ARKANSAS 389 IMPASSABLE IN NUMEROUS PLACES. ARKANSAS 95
AT FOSTERS CEMETERY. IN DAMASCUS...SULPHUR RD. AT
STONE/VAN BUREN COUNTY LINE...MEADOW CREEK BRIDGE AT
AUGSBURG...RED RIVER BRIDGE AT ANGORA RD. IN FAIRFIELD
BAY...DAVE CREEK.
1010 PM FLASH FLOOD BATESVILLE 35.77N 91.62W
01/12/2013 INDEPENDENCE AR PUBLIC
SEVERAL ROADS BEING BARRICADED IN BATESVILLE DUE TO HIGH
WATER.
&&
56Local storm report, Jan 13, 6:44 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
644 AM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD WEST POINT 35.20N 91.61W
01/13/2013 WHITE AR EMERGENCY MNGR
HIGHWAY 323 SOUTH OF HIGHWAY 36 IN WEST POINT HAS BEEN
CLOSED DUE TO HIGH WATER.
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 6:01 PM CST | Special Weather Statement | LZK | Conway | 44 min |
| Jan 12, 6:23 PM CST | Flash Flood Warning | LZK | Montgomery, Polk, Scott, Yell | 3 hr |
| Jan 12, 6:25 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk, Scott | 35 min |
| Jan 12, 6:31 PM CST | Tornado Warning | LZK | Montgomery, Pike, Polk | 44 min |
| Jan 12, 6:46 PM CST | Special Weather Statement | LZK | Conway, Van Buren | 29 min |
| Jan 12, 6:49 PM CST | Flash Flood Warning | LZK | Conway, Logan, Perry, Pope, Van Buren, Yell | 5 hr |
| Jan 12, 6:55 PM CST | Tornado Warning | LZK | Montgomery, Pike, Polk | 35 min |
| Jan 12, 6:56 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren, White | 49 min |
| Jan 12, 6:58 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Pike, Polk, Yell | 32 min |
| Jan 12, 7:04 PM CST | Severe Thunderstorm Warning | LZK | Garland, Perry, Yell | 26 min |
| Jan 12, 7:27 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 33 min |
| Jan 12, 7:28 PM CST | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 32 min |
| Jan 12, 7:37 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone, White | 24 min |
| Jan 12, 7:44 PM CST | River Flood Warning | LZK | Randolph | 12 hr |
| Jan 12, 7:44 PM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 6 days |
| Jan 12, 7:50 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Saline, Van Buren | 40 min |
| Jan 12, 7:56 PM CST | River Flood Warning | LZK | Perry | 3 days |
| Jan 12, 7:58 PM CST | Special Weather Statement | LZK | Pike | 32 min |
| Jan 12, 8:00 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Sharp, White | 45 min |
| Jan 12, 8:08 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 37 min |
| Jan 12, 8:17 PM CST | River Flood Warning | LZK | White, Woodruff | 10 days |
| Jan 12, 8:17 PM CST | River Flood Warning | LZK | White | 12 hr |
| Jan 12, 8:27 PM CST | Flash Flood Warning | LZK | Baxter, Izard, Pope, Searcy, Stone, Van Buren | 3 hr |
| Jan 12, 9:32 PM CST | Flash Flood Warning | LZK | Montgomery, Polk, Scott, Yell | 118 min |
| Jan 12, 9:36 PM CST | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Grant, Hot Spring, Lonoke and 6 more | 3 hr |
| Jan 12, 9:48 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Izard, Jackson and 4 more | 3 hr |
| Jan 12, 9:53 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 37 min |
| Jan 12, 10:22 PM CST | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring, Ouachita | 3 hr |
| Jan 12, 10:22 PM CST | River Flood Warning | LZK | Yell | 45 hr |
| Jan 12, 10:25 PM CST | Special Weather Statement | LZK | Jackson, White | 45 min |
| Jan 12, 10:54 PM CST | Special Weather Statement | LZK | Lonoke | 46 min |
| Jan 12, 11:07 PM CST | Special Weather Statement | LZK | Woodruff | 43 min |
| Jan 12, 11:12 PM CST | River Flood Advisory | LZK | Fulton, Sharp | 9 hr |
| Jan 12, 11:15 PM CST | River Flood Advisory | LZK | Lawrence, Randolph | 36 hr |
| Jan 12, 11:22 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 23 min |
| Jan 13, 12:01 AM CST | Special Weather Statement | LZK | Calhoun, Cleveland | 44 min |
| Jan 13, 12:13 AM CST | Special Weather Statement | LZK | Monroe | 22 min |
| Jan 13, 12:33 AM CST | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson, Lincoln, Lonoke, Monroe and 4 more | 3 hr |
| Jan 13, 12:46 AM CST | Special Weather Statement | LZK | Ouachita | 29 min |
| Jan 13, 1:11 AM CST | Special Weather Statement | LZK | Arkansas | 44 min |
| Jan 13, 1:45 AM CST | Special Weather Statement | LZK | Drew | 30 min |
| Jan 13, 1:55 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 35 min |
| Jan 13, 2:15 AM CST | Special Weather Statement | LZK | Desha | 30 min |
| Jan 13, 3:59 AM CST | River Flood Warning | LZK | Lawrence, Randolph | 16 hr |
| Jan 13, 4:01 AM CST | River Flood Warning | LZK | Independence | 15 hr |
| Jan 13, 8:53 AM CST | River Flood Warning | LZK | Clark, Hot Spring | 19 hr |
| Jan 13, 9:55 AM CST | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 2 hr |
| Jan 13, 11:59 AM CST | Areal Flood Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.